Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Medications??s anti-depressant or ant-anxiety (GAD)?

so I’ve been on Celexa (which made me so insanely tired even when I took it at night, and gave me suicidal thoughts and I instantly stopped taking that scary ) and currently on Lexapro doesn’t seem to make me that tierd if I remember to take it like 9ish… (ps I have absolutely no libido for about a year) my appointment is soon and no idea what I should say I’m sick of switching all these meds (I’m on something for my add too) Im so irritable on edge constantly become stressed out sooo easily in RN school with bad add has been a struggle and everyone at home arent supportve or help any so i just B*** bc im so frustrated and that makes everything 100 x worse, I feel hopeless and helpless for everything that im contantly failing at life im at my ends here i just want to be happy and pleasant again instead of a raving crazy person any thoughts pss be nice i get enough bashing here

Answer Question
 
Anonymous

Asked by Anonymous at 10:35 AM on Jul. 14, 2010 in Health

Answers (5)
  • My daughter takes zoloft. The side effects are minor, she takes it at night so she isn't tired. It seems to work for her.
    Anonymous

    Answer by Anonymous at 10:39 AM on Jul. 14, 2010

  • I was on Paxil but it made me very moody and it was horrible to get off of... I would jut say exactly what you just wrote to your doctor, GL!
    June_Mama09

    Answer by June_Mama09 at 10:43 AM on Jul. 14, 2010

  • I'm sorry your not feeling youself. Its a terrible thing and so many people just don't understand. You should really find a good therapist that deals with these feelings all of the time...I speak from personal expierence, although my expierence was never as drastic as yours sounds they can help. 12 yrs ago I suffered from terrible post pardon depression and sought help from my primary physician....what a roller coaster of meds for that year to follow...then a switch went off in my head and I realized if I had a broken bone I would go to an orthopedist so I contacted a phychologist....I must admitt I was ashamed and didn't even want my husband to know, until I went and was finally (after about 6 grulling chat sessions) giving a combination of meds that worked....antidepresents actully ward off your libedo...and there are meds that counteract them that raise your dopamine in your brain that bring back those " loving feelings"
    prettyhipmom

    Answer by prettyhipmom at 10:47 AM on Jul. 14, 2010

  • Have you ever been tested for food allergies or sensitivities? A sensitivity doesn't usually present like an allergy. It can interfere with behavior & cause depression. My son gets extremely depressed, cries, and wishes death when he eats anything with wheat.

    A simple blood rast test for IgE & IgG antibodies is all it takes. You should be taken a high quality fish oil supplement for essential fatty acids which the brain needs to function properly.
    motherofhope98

    Answer by motherofhope98 at 11:09 AM on Jul. 14, 2010

  • You need to discuss this with your therapist
    rkoloms

    Answer by rkoloms at 8:52 PM on Jul. 14, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.